Children’s Advil Recall Due To Overdose Concerns
The makers of Children's Advil are recalling one lot of their product over overdose concerns; the provided dosage cup measurements don't match the containers dosage instructions. Phizer, Inc. has issued a voluntary recall for their product: Children's Advil Suspension Bubble Gum Flavor, sold in the 4 fluid ounce bottle.
Here are the specifics about the lot in question that's being recalled:
- NDC: 0573-0207-30
- Lot #: R51129
- Expiration Date: 11/20
- SKU: F00573020730
- UPC: 3-0573-0207-30-0
According to a statement released by Phizer which announces the recall, there isn't a problem with the contents of the bottle itself - i.e. there is nothing wrong with the medicine; the issue is that on this particular lot, the provided dosage cup has measurements listed in teaspoons, while the instructions on the package include dosage directions in milliliters. The worry is that this would be missed and that there could be a potential for overdosing the medication.
Advil's manufacturer has notified wholesalers, distributors, and retailers to pull the affected product off of their shelves. Consumers are directed to check their cupboards for the affected lot number; if you have a package of the affected product, you're directed to call the Pfizer Consumer Healthcare Information Line at 1-800-88-Advil (1-800-882-3845).